# SDR DALA13032959249

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, RT LOWER SURFACE FOURTH FROM AFT END HAS BARREL NUT PLUG PROTRUDING.  INSPECTED AND FOUND CORROSION AT BARREL NUT HOLE, NR 32.  REAMED HOLE AND LOCAL BLENDED REMAINING CORROSION IAW SRM 55-10-03, PARA 11.  NO DEFECTS NOTED.  FABRICATED, ALODINED, AND INSTALLED BUSHING IAW SRM 55-10-03, 51-10-03.
